# SDR AU960438

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701047
- Condition: Frayed
- Location: Horiz Stab Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR TRIM CABLE FRAYED AROUND TURN BARREL AT THE AIRCRAFT  TAIL - THE CABLE WAS FRAYED FOR APPROXIMATELY A QUARTER OF THE CABLE DIAMETER
